# SDR IPXA2016020298789

- Difficulty date: January 7, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C, RT WING NR 12 STRINGER CRACKED BETWEEN BS XOS 622 AND XOS 653.  ACCOMPLISHED PERMANENT REPAIR ON RT WING STR 12 BETWEEN BS XOS 622 AND XOS 653 IAW SRM 57-00-03, REPAIR 5, FIGURE 202.
